# SDR DL72W000593

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 59,664 hours, 40,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT, CORROSION ON STRINGER 29 LT STRINGER SPLICE REPAIR DOUBLER STA 978 O/B SIDE AND STA 970 I/B (MARKED).  REPLACED EXISTING REPAIR SPLICE ANGLES PER SRM 53-10-11D FIG 802D.
